Some Related Fixed Point Theorems for Four Fuzzy Metric Spaces

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource

Bibliographic citation
Some Related Fixed Point Theorems for Four Fuzzy Metric Spaces ; volume:2015 ; number:1 ; pages:78-85
Journal of fuzzy set valued analysis ; 2015, Heft 1, 78-85

Classification
Mathematik

Creator
Singh Yadav, Dinesh
Singh Thakur, Shailendra
Singh Thakur, Samajh

DOI
10.5899/2015/jfsva-00225
URN
urn:nbn:de:101:1-201510196010
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:53 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Singh Yadav, Dinesh
  • Singh Thakur, Shailendra
  • Singh Thakur, Samajh

Other Objects (12)